# SDR 9725119616

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47229
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CRACK IN RIGHT WING AFT SPAR WEB AT XRS 91.  REPAIRED PER EA 99-151849.
